# SDR HALA2022090600274

- Difficulty date: September 5, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 48,430 hours, 7,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 381 EXIT PLACARD AT DOOR 3R FELL OFF. CORRECTIVE ACTION: RESECURED EXIT SIGN LENS AT 3R DOOR. (9322169)
